Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Sore breasts after taking yasmin. Could it be due to the estrogen hormones in the pill? Have PCOS.

hi, I am on second pack of my yasmin day 9th but my breast are so sore and tender that I can not even sleep on my side or tummy,also my breast has growth since i am taking it:(I used to take Gaderal and Regidoval and Dionette before this and All of them my my symptom worse!!! I do not know there is a side effect or because of estrogen hormones in the pill ?? what shall i do to get rid of this horrible pain? What will happen if i come off the pill in long term ? ps: I have PCO since I was 17 and now i am 29. I am just tired of trying every thing and want to live a normal life without pain and soreness for one day:( please help me. Many thanks
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

I am sorry to hear about your discomfort and long struggle. Yes, the breast enlargement and soreness could most probably be because of the pill. If the pill is causing such intolerable side effects, then I would advise you to report to your doctor and discontinue the same.

You can then request your doctor to check on your hormone levels and advise a pill accordingly which would best suit you and would also help to control and regularize your PCOS.

Hope this helps.

Best wishes.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor